# SDR CALA2025040703563

- Difficulty date: April 6, 2025
- Submitted: April 7, 2025
- Operation: Air carrier
- Aircraft: N835UA
- Make and model: Airbus A319-131
- Aircraft serial: 1426
- Aircraft time: 71,125 hours, 31,905 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 900
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAS RPT BURNING ODOR IN AFT GALLEY. UPDATED MAA CODE FIX USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. INVESTIGATE AFT GALLEY FOR ODORS, RUN OVEN, COFFEE MAKERS, LIGHTS, ETC.  ACCOMPLISHED INSPECTION REF AMM 05-51-10. OPERATED OVEN, COFFEEMAKERS AND CHILLERS. VERIFIED LIGHTS OPERATE NORMALLY, NO ODOR NOTED IN AIRCRAFT. FLIGHT CREW FILLED OUT SMOKE ODOR REPORT.  ACCOMPLISHED INSPECTION REF AMM 05-51-10. OPERATED OVEN, COFFEEMAKERS AND CHILLERS. VERIFIED LIGHTS OPERATE NORMALLY, NO ODOR NOTED IN AIRCRAFT. FLIGHT CREW FILLED OUT SMOKE ODOR REPORT.
